# SDR O9IA20160421001

- Difficulty date: April 20, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N543LM
- Make and model: Lear 35A
- Aircraft serial: 350426
- Aircraft time: 13,382 hours, 11,365 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 265510187
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE NR 1 ENG FIRE WARNING LIGHT CAME ON.  POWER WAS RETARDED TO IDLE & THE LIGHT WENT OUT, FOUND BLEED AIR SUPPLY TUBE CRACKED AT NAC HEAT CONNECTION, FOUND LEAK FROM WHERE THE LP BLEED AIR SUPPLY TUBE MEETS THE PRSOV VLV, & FOUND THE BLEED AIR SUPPLY TUBE IN THE LT PYLON LEAKING AROUND BOTH CONNECTIONS.  REMOVED CRACKED LT BLEED AIR SUPPLY TUBE & INSTALLED SERVICEABLE TUBE ASSEMBLY PN ON & OFF 2655101-87, USING NEW GASKETS, PN 6050001-12 & 6600335-3 QTY 1 EA.  REMOVED WORN C SEAL FROM LP TUBE ASSEMBLY AT THE PRSOV & INSTALLED NEW PN ON & OFF 612-A51-0038-2 QTY 1 EA.  REMOVED WORN O RING SEALS FROM THE LT PYLON BLEED AIR SUPPLY TUBE WIGGINGS FITTINGS & INSTALLED NEW PN ON & OFF M83248 1-218 QTY 4 EA.  ALL WORK DONE IAW AMM STANDARD PRACTICES.  LEAK & OPS CHECKED OK.  ACFT WAS RTS.
